# SDR CALA2013102292254

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 69,684 hours, 9,745 cycles
- Engine: Pwa PW40903
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT HANDSET INTERMITTENTLY INOPERATIVE PA TO CABIN.  OTHER FUNCTIONS OKAY. REPLACED HANDSET IAW AMM, OPERATIONS CHECKED GOOD.
